# SDR COMA0460336

- Difficulty date: May 28, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 24,966 hours, 23,732 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK IN PROGRESS ON DMI 800602, LOWER LT WING PLANK HAS .625 INCH CRACK ALONG WS 148.  REPAIRED LOWER LEFT WING PLANK WS 148.019L PER REO 601R-57-21-130.
